This can be caused from the withdrawal from the Birth Control pill or because you are pregnant.
Sounds like ovulation.
I get nauseous when you don't miss your period.
If you don't have your period is the most obvious but also if your breast are swollen or tender, if you are nauseous, if you are gaining weight for no reason, getting headaches, and if you are getting weird cravings for odd food.
I stopped taking my birth control in December and in January I came on my period but in february I didnt come is this normal
you stopped taking your birth control pills
It is very normal to feel nauseous during your period due to the pain you may experience as well as hormones
Typically if you get your period you are not pregnant.
It is normal to have light periods or no period at all while birth control.
No but it may cause nausea, breast tenderness or headaches.
i am not sure about headaches but u will get cramps if ur near ur period
The normal signs of pregnancy are a missed period and a positive pregnancy test. Take a pregnancy test to see if you're pregnant.
If you've stopped taking birth control then you will miss a period. Instead you will experience a withdrawal bleed 7-14 days after stopping birth control which resembles your normal period.
you may be pregnant go get tested
'Fraid so, for some women at least. Everyone's different when it comes to symptoms but feeling nauseous is perfectly normal.
I'm going to say, it depends on the individual. For me, yes... on the pill, I didn't have any symptoms, especially during my period. But when I stopped the pill, and was on my period, just the smell of certain foods--i.e. chocolate, Chinese food, etc.--caused me to become nauseous. And I wasn't even pregnant... In general, each woman is different.
Yes you could be pregnant. Do a pregnancy test.
Unlikely. Go and see the doctor about the headaches
the birth control is probably it.
Everyone experiences the menstrual cycle different. Usually during PMS is when women get headaches, cramps, bloating and etc. It's possible and common to have headaches during your period.
Bloating and headaches and vaginal bleeding indicate a period or withdrawal bleeding, not pregnancy. The birth control pill normally makes the period lighter and shorter. If you missed pills, take a pregnancy test, but any amount of brown or red bleeding or spotting counts as a "period" on the pill.
well its hormones
It matters what birth control....Depo you can miss a period. And the pill stays in your system for 2 to 3 months after you stop taking it. Some girls miss a period as a growing month.
It's possible. You can get an accurate reading on a home pregnancy test around 14 to 16 days after having sex.
yes especially if you are on medication or birth control